# SDR CALA2012120700854

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 47,553 hours, 25,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Dented
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STA 827, BL 0 (BELOW AFT CARGO DOOR CUTOUT) CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER REF ECRA 5331- 01668.
